HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 250ct Caplets

HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 250ct Caplets

Sale price  Rs. 2,099.00 Regular price Rs. 2,600.00
Skip to product information
HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 250ct Caplets
1/5

HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 250ct Caplets

In stock

₹2,099.00 ₹2,600.00 19% off
Inclusive of all taxes.

View store information

HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever - 250ct Caplets

Payment methods
    Guaranteed Buyer Protection VERIFIED
    Item not as described? You're covered with a 100% full refund.

    Trusted by 10,000+ Customers
    Authentic products. Genuine quality. Happy customers.

    Direct From USA

    100% Sourced Import

    Authentic

    Guaranteed Quality

    30-Day Returns

    Easy Replacement

    HealthCareAisle Dual Action Acetaminophen and Ibuprofen (NSAID) Tablets, 250 mg /125 mg Pain Reliever

    Key Features:

    • Multi-symptom pain relief: Temporarily relieves minor aches and pain, providing headache relief, menstrual cramp relief, muscle pain relief, minor arthritis pain relief, and more
    • Contains 2 medicines in 1: Acetaminophen blocks pain signals while ibuprofen targets pain at the source
    • Comparable to the national brand: Has the same active ingredients as Advil Dual Action
    • Powerful, dual action relief: Provides relief from inflammation and pain, lasting up to 8 hours
    • See package label for warnings, directions and other important information; use only as directed

    FAQ

    You may also like